Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование
Deriving weights from general pairwise comparison matrices. / Hovanov, Nikolai V.; Kolari, James W.; Sokolov, Mikhail V.
в: Mathematical Social Sciences, Том 55, № 2, 01.03.2008, стр. 205-220.Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование
}
TY - JOUR
T1 - Deriving weights from general pairwise comparison matrices
AU - Hovanov, Nikolai V.
AU - Kolari, James W.
AU - Sokolov, Mikhail V.
PY - 2008/3/1
Y1 - 2008/3/1
N2 - The problem of deriving weights from pairwise comparison matrices has been treated extensively in the literature. Most of the results are devoted to the case when the matrix under consideration is reciprocally symmetric (i.e., the i, j-th element of the matrix is reciprocal to its j, i-th element for each i and j). However, there are some applications of the framework when the underlying matrices are not reciprocally symmetric. In this paper we employ both statistical and axiomatic arguments to derive weights from such matrices. Both of these approaches lead to geometric mean-type approximations. Numerical comparison of the obtained geometric mean-type solutions with Saaty's eigenvector method is provided also.
AB - The problem of deriving weights from pairwise comparison matrices has been treated extensively in the literature. Most of the results are devoted to the case when the matrix under consideration is reciprocally symmetric (i.e., the i, j-th element of the matrix is reciprocal to its j, i-th element for each i and j). However, there are some applications of the framework when the underlying matrices are not reciprocally symmetric. In this paper we employ both statistical and axiomatic arguments to derive weights from such matrices. Both of these approaches lead to geometric mean-type approximations. Numerical comparison of the obtained geometric mean-type solutions with Saaty's eigenvector method is provided also.
KW - AHP
KW - Consistency
KW - Geometric mean
KW - Pairwise comparison matrices
UR - http://www.scopus.com/inward/record.url?scp=39049152443&partnerID=8YFLogxK
U2 - 10.1016/j.mathsocsci.2007.07.006
DO - 10.1016/j.mathsocsci.2007.07.006
M3 - Article
AN - SCOPUS:39049152443
VL - 55
SP - 205
EP - 220
JO - Mathematical Social Sciences
JF - Mathematical Social Sciences
SN - 0165-4896
IS - 2
ER -
ID: 49738198